# SDR DXTA200702390

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 2,368 hours, 1,510 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT PAC HAS OIL BURNING ODOR DURING WARM PAC OPERATIONS.  REMOVED AND REPLACED COCKPIT ACM TURBINE. I.A.W. CE-750 CH. 21-51-00. OPERATIONAL LEAK CHECKS GOOD.
